# SDR AALA961738

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, AFT THREE FOOT SECTION OF EMERGENCY FLOOR LIGHTS IN COACH INOPERATIVE.  REPLACED AFT THREE FOOT SECTION OF EMERGENCY FLOOR LIGHT STRIP IN COACH.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
